Research

Continuity between Gregory-like patches


Reference:

Hall, R. A. and Mullineux, G., 1999. Continuity between Gregory-like patches. Computer Aided Geometric Design, 16 (3), pp. 197-216.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S0167-8396(98)00044-2

Details

Item Type Articles
CreatorsHall, R. A.and Mullineux, G.
DOI10.1016/S0167-8396(98)00044-2
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13280

Export

Actions (login required)

View Item